Skip to Main content Skip to Navigation
New interface
Journal articles

Stability of acoustic propagation in 2D duct flows: A low frequency approach

Anne-Sophie Bonnet-Ben Dhia 1 Marc Duruflé 2 Patrick Joly 1 Lauris Joubert 1 
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : In this paper, we derive a simplified "quasi-1D" limit model for the propagation of low frequency acoustic waves in a laminar flow filling a 2D duct. We analyze the well-posedness of this model in function of the Mach profile of the flow. This can be reduced to the study of the spectrum of a bounded non-normal operator. As a by-product of this analysis, we establish new results for hydrodynamic instabilities of KelvinHelmholtz type in compressible fluids. © 2011 World Scientific Publishing Company.
Complete list of metadata
Contributor : Aurélien Arnoux Connect in order to contact the contributor
Submitted on : Friday, August 30, 2013 - 3:20:02 PM
Last modification on : Wednesday, August 24, 2022 - 8:48:30 AM




Anne-Sophie Bonnet-Ben Dhia, Marc Duruflé, Patrick Joly, Lauris Joubert. Stability of acoustic propagation in 2D duct flows: A low frequency approach. Mathematical Models and Methods in Applied Sciences, 2011, 21 (5), pp.1121-1151. ⟨10.1142/s0218202511005271⟩. ⟨hal-00849576⟩



Record views